# SDR CALA2023032900918

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Panel
- Part number: NA
- Condition: Inoperative
- Location: Fwd Attendant Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT PANEL EMERGENCY LIGHT SWITCH GUIDE FOUND WEAK REF HAECO NON-ROUTINE NO.9407346 - ORIGINATED BY EMP V903178 SPEC NO . MULT-33-3-0004 PERFORMED BY EMP V903178 REPLACED FWD ATTENDANT PANEL EMERGENCY LIGHT SWITCH GUIDE AND CONDITION CHECKED,THE RESULT FOUND ''SATIS '' IAW AMM 33-22-05-404-014 REV 138 SWPM 20-84-14 REV 81. IDT BY V903570 (MFG P/N 2100-11)
